# SDR C1HA200293005

- Difficulty date: May 26, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- Aircraft time: 55,091 hours, 35,185 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: H1010261
- Part serial: E2350
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

AMBER LEADING EDGE FLAP LIGHT REMAINED ON DURING FLAP EXTENSION. FLAP LEADING EDGE #1 ON ANNUNCIATOR PANEL ON. PERFORMED COM PROCEDURE. LANDED NO INCIDENT.
